# SDR SWAA2024031248861

- Difficulty date: February 5, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR INTERNAL DOUBLER TORN;CRACK FWD LOWER CORNER<[01] ACCOMPLISHED PERMANENT REPAIR CATEGORY B AT EXTERNAL POWER RECEPTACLE CUTOUT AS PER B737-700 SRM 53-10-15-2R-5 REPAIR 5. REF TO STEP 13 FOR FURTHER INSPECTION REQUIREMENTS.;[02] VERIFIED FINAL STEP 1 RII;[03] REJECT....CORRECTIVE ACTION MISSING THRESHOLD FLIGHT CYCLES AND NDT FLIGHT CYCLES. CORRECTIVE ACTION BUYBACK TIMES DOES NOT MATCH; SHOULD BE LATE ENTRY. GENERATED TASK CARD [TTG8Q00RTN49];[04] -LATE ENTRY- IN ADDITION TO STEP 1: ACCOMPLISHED PERMANENT REPAIR CATEGORY B AT EXTERNAL POWER RECEPTACLE CUTOUT AS PER B737-700 SRM 53-10-15-2R-5 REPAIR 5. INSPECTION REQUIREMENTS AS FOLLOW: 50;000 CYC INSPECTION THRESHOLD; LFEC; HFEC AND DVI EVERY 6;000 CYC.;[05] VERIFIED STEP 4;[06] CERTIFIED WORK STEPS ACCOMPLISHED.
